# SDR HEEA955338

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 206072154103
- Condition: Cracked
- Location: Fuselage
- Part time: 2,083 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL CRACKED. PARTS SCRAPPED IN FIELD.
